# SDR IPXA10661903

- Difficulty date: August 7, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 28,099 hours, 8,036 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585686
- Condition: Dented
- Location: Bs 283-412
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MCD STA 283 TO 412, RBL 77 TO RBL 89 FLOOR PANEL FOUND 1 GROOVE MARK AND 4 DENT MARKS.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G AND INSTALLED IAW AMM 53-01-01.
